Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 4, Pages 507–514 (Mi mz12515)  

Multiplicative Estimates for Derivatives on a Domain

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Multiplicative estimates of the $L_p$-norms of derivatives of a function on a domain with flexible cone condition are established.

Keywords: regular domain, Sobolev spaces, multiplicative estimates of derivatives.

DOI: https://doi.org/10.4213/mzm12515

Full text: PDF file (439 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:4, 492–498

Bibliographic databases:

UDC: 517.518.232
Received: 21.07.2019
Revised: 06.02.2020

Citation: O. V. Besov, “Multiplicative Estimates for Derivatives on a Domain”, Mat. Zametki, 108:4 (2020), 507–514; Math. Notes, 108:4 (2020), 492–498

Citation in format AMSBIB
\Bibitem{Bes20}
\by O.~V.~Besov
\paper Multiplicative Estimates for Derivatives on a Domain
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 4
\pages 507--514
\mathnet{http://mi.mathnet.ru/mz12515}
\crossref{https://doi.org/10.4213/mzm12515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4153683}
\elib{https://elibrary.ru/item.asp?id=45216561}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 4
\pages 492--498
\crossref{https://doi.org/10.1134/S0001434620090217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000584617700021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094177582}


Linking options:
  • http://mi.mathnet.ru/eng/mz12515
  • https://doi.org/10.4213/mzm12515
  • http://mi.mathnet.ru/eng/mz/v108/i4/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    References:10
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021